# SDR DXTA20082879

- Difficulty date: February 17, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 687 hours, 643 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Switch
- Part number: 1223820381
- Part serial: 511
- Condition: Inoperative
- Location: Mlg
- Part time: 687 hours, 643 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED LANDING GEAR UNSAFE LIGHT REMAINS ON AFTER GEAR RETRACTION. REPLACED LANDING GEAR CONTROL SWITCH ASSY WITH NEW UNIT. PERFORMED LANDING GEAR FUNCTIONAL CHECK - SWUNG GEAR 5 TIMES WITH NO DEFECTS. OPS CHECKS GOOD. MX IAW MM CH 32-30-00.
